[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Site Facilities::
Publication Statistics::
List of Reviewers::
Social Networks::
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Volume 7, Issue 2 (3-2021) ::
2021, 7(2): 19-37 Back to browse issues page
Robust Control of A Class of Uncertain Switched Nonlinear Systems in the Presence of Disturbances: A Passivity Approach
Hamidreza Koofigar * , Maedeh Malek
Faculty of Engineering, University of Isfahan , koofigar@eng.ui.ac.ir
Abstract:   (417430 Views)
In this paper, the problem of robust stabilization of uncertain and perturbed switched nonlinear systems has been investigated. It’s well-known that the solution of H control problem may not exist for switched systems with a common storage function for all subsystems. On the other hand, by adopting multiple storage functions, different Hamilton-Jacobin inequalities need to be solved. Hence, the robust control problem is addressed here based on passivity, in two cases. First, it is assumed that there is at least one passive subsystem in the whole state space, and the problem is solved based on the average dwell time approach. In this case, by defining the concept of system passivity rate, the admissible range of average dwell time is obtained. In the second case, none of subsystems is passive and the H control problem is solved by using the feedback passification. In addition to theoretical analysis of the design algorithms, the performance of the theorems for uncertain switched nonlinear systems has been investigated by providing two simulation examples and numerical analysis.
Keywords: Stabilization, Robust Control, Switched Systems, Dissipativity, Passivity
Full-Text [PDF 1026 kb]   (1140 Downloads)    
Type of Study: Research | Subject: Hybrid Control Systems
Received: 2020/04/26 | Accepted: 2020/12/24 | Published: 2021/08/2
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Koofigar H, Malek M. Robust Control of A Class of Uncertain Switched Nonlinear Systems in the Presence of Disturbances: A Passivity Approach. Nonlinear Systems in Electrical Engineering 2021; 7 (2) :19-37
URL: http://journals.sut.ac.ir/jnsee/article-1-340-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 2 (3-2021) Back to browse issues page
سامانه های غیرخطی در مهندسی برق Journal of Nonlinear Systems in Electrical Engineering
نشریه سامانه‌های غیرخطی در مهندسی برق در خصوص اصول اخلاقی انتشار مقاله، از توصیه‌های «کمیته بین‌المللی اخلاق نشر» موسوم به COPE و «منشور و موازین اخلاق پژوهش» مصوب معاونت پژوهش و فناوری وزارت علوم، تحقیقات و فناوری تبعیت می‌کند.
Persian site map - English site map - Created in 0.14 seconds with 37 queries by YEKTAWEB 4642